Lacunary statistical convergence on probabilistic normed spaces.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 285 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 40J05, 46S50, 54E70, 40G15
Keywords: lacunary sequence, lacunary statistical convergence, probabilistic norm, probabilistic normed spaces
@article{IJOPCM_2009__2_2_226983,
     author = {Rahmat, Mohamad Rafi Segi},
     title = {Lacunary statistical convergence on probabilistic normed spaces.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {285},
     year = {2009},
     volume = {2},
     number = {2},
     zbl = {1211.40010},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_226983/}
}
TY  - JOUR
AU  - Rahmat, Mohamad Rafi Segi
TI  - Lacunary statistical convergence on probabilistic normed spaces.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 285
VL  - 2
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_226983/
LA  - en
ID  - IJOPCM_2009__2_2_226983
ER  - 
%0 Journal Article
%A Rahmat, Mohamad Rafi Segi
%T Lacunary statistical convergence on probabilistic normed spaces.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 285
%V 2
%N 2
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_226983/
%G en
%F IJOPCM_2009__2_2_226983
Rahmat, Mohamad Rafi Segi. Lacunary statistical convergence on probabilistic normed spaces.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 285. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_226983/